# SDR CALA9601624

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lower Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER BEACON LIGHT PANEL BULGED AT RT EDGE.  CORRODED ANGLES WERE REMOVED AND REPLACEMENT ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-40-4.
